T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Kothe-Toeplitz and Topological

( Volume 3 Issue 5,May 2016 ) OPEN ACCESS

J.K. Srivastava, R.K . Tiwari


This paper  is in continuation of [4]. Here we characterize generalized Kothe-Toeplitz duals of the matrix classes and by application of these dualsof the matrix  spaces.

Paper Statistics:

Total View : 752 | Downloads : 743 | Page No: 64-66 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.